# SDR 96ZZZX1496

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 311450201
- Condition: Cracked
- Location: Engine
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WTIH NEW UNIT, CORRECTED PROBLEM.
